| Model Number |
EM800 |
| Medical Device Problem Codes |
Overheating of Device (1437); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: no conclusion can be drawn at this stage.Device evaluation is anticipated but has not yet begun.Product analysis may be performed medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, the motor was observed to overheat and make excessive noise during use.There was no patient involved.
Additional Manufacturer Narrative
H3: product analysis :no conclusion can be drawn.An overheating test could not be conducted due to another device malfunction that the motor was only 50,000 rpm even though the ipc was set to 75,000rpm thus unable to test.It was also noted that rotor shaft has also crack medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description